Hsin-Wei MAO

The Fault-Tolerant Hamiltonian Problems of Crossed Cubes with Path Faults
Hon-Chan CHEN Tzu-Liang KUNG Yun-Hao ZOU Hsin-Wei MAO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2015/12/01
Vol. E98-D  No. 12  pp. 2116-2122
Type of Manuscript:  Special Section PAPER (Special Section on Parallel and Distributed Computing and Networking)
Category: Switching System
cross cubefault toleranceHamiltonian cycleHamiltonian pathinterconnection network
 Summary | Full Text:PDF(572.3KB)